I am taking senna but I am still struggling. Anyone experienced this? Any advice
I never experienced this from Trazadone, though I've had this issue to a deathly degree from another medication. I was advised to add Metamucil or Psyllium Husks (natural form of Metamucil so no additives) to my drinks at least once or twice daily and even more if necessary. If that's not enough you can try Magnesium supplements or Magnesium Citrate if it becomes a major problem- unfortunately the Magnesium and/or Magnesium Citrate can cause bloating, gas, abdominal cramping and some more minor side effects (though pain never feels minor when you're in it).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jun 2010 • 1 answer
Posted 21 Mar 2013 • 3 answers
Posted 9 Apr 2015 • 1 answer
Posted 31 Aug 2016 • 0 answers
Posted 26 Oct 2017 • 1 answer